background image

HomeHealthHeartburn & IndigestionLiquidsGaviscon Double Action Aniseed Flavour 600Ml

Gaviscon Double Action Aniseed Flavour 600Ml

Double tap to zoom in
Gaviscon Double Action Aniseed Flavour 600Ml
Gaviscon Double Action Aniseed Flavour 600Ml
Gaviscon Double Action Aniseed Flavour 600Ml
Gaviscon Double Action Aniseed Flavour 600Ml
Gaviscon Double Action Aniseed Flavour 600Ml
Gaviscon Double Action Aniseed Flavour 600Ml
Gaviscon Double Action Aniseed Flavour 600Ml
Gaviscon Double Action Aniseed 600ml for Heartburn and Indigestion

£11.49 each £1.92 per 100ml

3 Reviews
Check store availability

Product Information

Gaviscon Double Action Aniseed 600ml for Heartburn and Indigestion

Features

Heartburn & indigestion fast effective relief lasts up to 4 hours

Benefit

n/a

Warning or Restrictions

If symptoms persist after 7 days consult your doctor. Contains carbomer, methyl (E218) and propyl (E216) parahydroxybenzoates, sodium saccharin, fennel flavour, sodium hydroxide and water. This product does not contain sugar or gluten. High in Sodium. See leaflet for further information. Glass bottle, handle with care. Do not drink directly from the bottle. KEEP OUT OF SIGHT AND REACH OF CHILDREN.

Product Specification

Each 10 ml of oral suspension contains 500mg sodium alginate, 213mg sodium bicarbonate and 325mg calcium carbonate as the active ingredients

Height (17.7)

Width (8.3)

Depth (8.3)

Product code: 810306

Product Uses

Dosage: For oral use. Shake well before use. Adults and children 12 years and over: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime, up to four times a day. Children under 12 years: Should only be taken on medical advice.

Recyclable

Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment

Tips and Advice

n/a